# SDR HYIA20170921002

- Difficulty date: September 16, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 35,963 hours, 35,220 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204122
- Condition: Corroded
- Location: Rt Wing
- Part time: 35,963 hours, 35,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE AFT LOWER OUTBOARD SPAR CAP.   CORROSION WAS FOUND AT RWS 107.21 TO 111.781 ON THE BOTTOM OF THE HORIZONTAL LEG OF THE CAP. DEEPER THAN THE ALLOWABLE LIMITS IAW MEB 91-11 R1, SECTION 3, ITEM B. THE SPAR CAP WAS REPLACED.
